Indian Journal of Cancer
Home  ICS  Feedback Subscribe Top cited articles Login 
Users Online :1857
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4556    
    Printed158    
    Emailed3    
    PDF Downloaded402    
    Comments [Add]    
    Cited by others 5    

Recommend this journal

 

 CASE REPORT
Year : 2007  |  Volume : 44  |  Issue : 4  |  Page : 157-158

Radiotherapy-induced depigmentation in a patient with breast cancer


Department of Radiation Oncology, Tata Memorial Hospital, Parel, Mumbai, India

Correspondence Address:
Anusheel Munshi
Department of Radiation Oncology, Tata Memorial Hospital, Parel, Mumbai
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-509X.39379

Rights and Permissions

Vitiligo is a common dermatological disorder. A middle-aged woman with preexisting vitiligo was diagnosed with breast carcinoma. After surgery and chemotherapy she received regional radiotherapy. Six months after the completion of radiotherapy she developed depigmentation in the irradiated area. This article discusses the etiology for this phenomenon and the literature in this regard.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

  Site Map | What's new | Copyright and Disclaimer
  Online since 1st April '07
  © 2007 - Indian Journal of Cancer | Published by Wolters Kluwer - Medknow